Journal of Combinatorial Designs

Cover image for Vol. 23 Issue 4

Early View (Online Version of Record published before inclusion in an issue)

Edited By: Charles J. Colbourn, Jeffrey H. Dinitz, and Patric R.J. Östergård

Impact Factor: 0.493

ISI Journal Citation Reports © Ranking: 2013: 190/302 (Mathematics)

Online ISSN: 1520-6610

VIEW

  1. 1 - 20
  2. 21 - 31
  1. Research Articles

    1. Intersection Numbers For Subspace Designs

      Michael Kiermaier and Mario Osvin Pavčević

      Article first published online: 29 JUL 2014 | DOI: 10.1002/jcd.21403

    2. On ZZt×ZZ22-Cocyclic Hadamard Matrices

      Víctor Álvarez, Félix Gudiel and Maria Belén Güemes

      Article first published online: 28 JUL 2014 | DOI: 10.1002/jcd.21406

    3. Classification of Graeco-Latin Cubes

      Janne I. Kokkala and Patric R. J. Östergård

      Article first published online: 27 JUN 2014 | DOI: 10.1002/jcd.21400

    4. Perfect 1-Factorizations of a Family of Cayley Graphs

      Sarada Herke and Barbara Maenhaut

      Article first published online: 10 JUN 2014 | DOI: 10.1002/jcd.21399

    5. A Generalization of Alternating Sign Matrices

      Richard A. Brualdi and Hwa K. Kim

      Article first published online: 7 MAY 2014 | DOI: 10.1002/jcd.21397

    6. Direct Constructions for General Families of Cyclic Mutually Nearly Orthogonal Latin Squares

      Fatih Demirkale, Diane Donovan and Abdollah Khodkar

      Article first published online: 29 APR 2014 | DOI: 10.1002/jcd.21394

    7. The Order of Automorphisms of Quasigroups

      Brendan D. McKay, Ian M. Wanless and Xiande Zhang

      Article first published online: 13 FEB 2014 | DOI: 10.1002/jcd.21389

    8. On the Existence of Friendship Hypergraphs

      Leif Kjær Jørgensen and Anita Abildgaard Sillasen

      Article first published online: 27 JAN 2014 | DOI: 10.1002/jcd.21388

VIEW

  1. 1 - 20
  2. 21 - 31

SEARCH

SEARCH BY CITATION